Time harmonic wave propagation in a nonhomogeneous medium
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 177-186
I. Ethem Anar
Gazi University
Abstract : In this paper, the solution is given for time harmonic acoustic wave propagation in a nonhomogeneous medium. The solution of the scattering problem is constructed by the method of successive approximations and we also have uniqueness of the solution is proved.
Keywords : acoustic waves, scattering problem
MSC numbers : 35J05, 76Q05, 35P25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd